MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA CLASSIC, REU, SIZE 4 (100040)

TELEFLEX MEDICAL LMA CLASSIC, REU, SIZE 4 (100040)
Model Number IPN900275
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "slight herniation of the cuff, the physician reported she did not feel it sealed that well".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The actual sample was not returned; however, the customer provided a photo for evaluation.The manufacturing site has reviewed the photo and confirmed that the cuff was deformed.Although the complaint was confirmed, a root cause could not be determined without the actual sample to evaluate.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
LMA CLASSIC, REU, SIZE 4 (100040)
Common Device Name
LMA CLASSIC
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13738996
Report Number9681900-2022-00012
Device Sequence Number4607972
Product Code CAE
UDI-Device Identifier14026704611437
UDI-Public14026704611437
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN900275
Device Catalogue Number10140
Device Lot NumberUNKOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown